MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de medecine interne · 1998

[Drug-induced fever caused by hydroxyurea. Apropos of 3 new cases].

Gallant C, Vial T, Allochon Y, Monier J M, Blanc M, Evreux J C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Drug-induced fever is a frequent (3-5% of all adverse effects) but under recognized adverse effect of several drugs. Hydroxyurea, an antimetabolite cytostatic agent, has rarely been involved in the occurrence of fever. We report three additional cases of hydroxyurea-induced fever including one case with pulmonary involvement (acute alveolitis). In these cases, the role of hydroxyurea was strongly suggested by the delay to onset of symptoms (16-36 days), the disappearance of fever within a few hours after drug withdrawal, the recurrence of fever shortly after rechallenge in two patients, and the absence of any other obvious cause.

Для цитирования: Gallant C, Vial T, Allochon Y, Monier J M, Blanc M, Evreux J C. [Drug-induced fever caused by hydroxyurea. Apropos of 3 new cases].. Annales de medecine interne. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.